# SDR REXA2021060200402

- Difficulty date: May 4, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: CN6244212202
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER AFT HINGE LINE FAIRING ATTACH BRACKET IS BROKE. -  REMOVED BROKEN BRACKET FROM L/H ENGINE, LOWER AFT HINGE LINE FAIRING AND INSTALLED NEW IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
